change from working regimen????????
Nov 30, 2005
Hi Dr's, I am 5 years in on an adherent regimen of viramune,epivir,ziagenRecently tried switching to the Epzicom once a day.Couldnt tolerate it,knocked me down. Question is the fatigue I have felt after beginning ziagen and not being able to tolerate the epzicom,Could that indicate a tolerance problem???Is Truvada a milder/less potent drug than Epzicom?? My labs are all good and I know Im on an effective non wasting/lipo regimen.However the fatigue and poor appetite has only worsened. Im going to ask my Dr if there is a milder combination and see about changing. my labs would be considered good. cd4 @ 595 and VL undetectable. Any suggestions on effective changes
Response from Dr. Wohl
The tolerability of therapy can be very individual. Some may not be able to take one drug but others can. If you have had problems since shortly after your regimen started then it is very possible that one or more of the medications are to blame.
You can switch to a new regimen. Truvada is a good substitution for abacavir+3TC but any change brings risks of new toxicities, of course. I would also make sure that a work up for other causes of your symtpoms is done including looking for thyroid disease, anemia, sleep apnea, depression etc.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vaginal Discharge Could I Have Acute HIV Infection
- Odds Of Infection Blowjob From A Prostitute
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Pain In Urethra After Fisting Worried I Have
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.